# SDR REXA201000059

- Difficulty date: April 7, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 17,488 hours, 15,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK CORROSION AT FUEL PANEL 540FB AT WS 136.676 NR 8 HOLE ON EDGE OF CUTOUT MEASURED .007 INCH DEEP FORWARD AND .006 INCH DEEP IN AFT CRITICAL REGIONS.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.  REPAIR DEPTH IS .008 INCH FORWARD AND .007 INCH DEEP IN AFT CRITICAL REGION.
